Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 267, NWS Atlanta, GA

December 26, 2009Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 26, 2009, 6:05 AM EST for Washington County, Wilkinson County, Georgia. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2009, 6:05 AM EST (11:05 UTC)
Expired
Dec 27, 2009, 3:22 AM EST
In force
21 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Avant Mine near Oconee (OCOG1). The gauge peaked at 18.48 ft at Dec 26, 2009, 3:00 PM EST.

actionminormoderate152012/2612/2712/28
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223056, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 261105
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EST SAT DEC 26 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR AVANT MINE OCONEE  AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE 
FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC303-319-270105-
/O.NEW.KFFC.FL.W.0267.091226T1105Z-000000T0000Z/
/OCOG1.1.ER.091226T1045Z.091226T1045Z.000000T0000Z.NR/
605 AM EST SAT DEC 26 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR THE AVANT MINE
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 6 AM SATURDAY THE STAGE WAS 17.7 FEET...AND RISING
* MINOR FLOODING IS FORECAST TO DEVELOP. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING ABOVE FLOOD STAGE SHORTLY 
  AFTER SUNRISE SATURDAY.


$$
3 follow-up statements
000 
WGUS82 KFFC 261651
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1151 AM EST SAT DEC 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE  AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-270651-
/O.EXT.KFFC.FL.W.0261.000000T0000Z-091229T0720Z/
/MACG1.1.ER.091225T2248Z.091227T1800Z.091229T0120Z.NO/
1151 AM EST SAT DEC 26 2009

...FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL LATE MONDAY NIGHT. 
* AT 11 AM SATURDAY THE STAGE WAS 18.2 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND.

$$

GAC091-271-315-270650-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/
1151 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL FURTHER NOTICE. 
* AT 10 AM SATURDAY THE STAGE WAS 14.3 FEET...AND FALLING.
* MODERATE FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO FALL FOR THE NEXT FEW DAYS.
* AT 14 FEET...MODERATE FLOODING CONTINUES. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.

$$

GAC209-271-309-270650-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.091215T1530Z.091221T1415Z.000000T0000Z.NO/
1151 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY.
* UNTIL FURTHER NOTICE. 
* AT 11 AM SATURDAY THE STAGE WAS 15.1 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL SLOWLY RISE TO NEAR 15.2 FEET BY TUESDAY 
  MORNING.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON 
  THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF 
  THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE.

$$

GAC117-121-270650-
/O.EXT.KFFC.FL.W.0257.000000T0000Z-091227T2000Z/
/APHG1.1.ER.091225T0930Z.091226T1800Z.091227T1400Z.NO/
1151 AM EST SAT DEC 26 2009

...FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL SUNDAY AFTERNOON. 
* AT 10 AM SATURDAY THE STAGE WAS 8.9 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE CREEK WILL BEGIN TO FALL THIS AFTERNOON AND SHOULD FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* AT 9 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING 
  AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS.

$$

GAC217-247-270600-
/O.EXT.KFFC.FL.W.0263.000000T0000Z-091227T0600Z/
/MYRG1.1.ER.091226T0445Z.091226T1545Z.091227T0000Z.UU/
1151 AM EST SAT DEC 26 2009

...FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD.
* UNTIL LATE TONIGHT. 
* AT 11 AM SATURDAY THE STAGE WAS 11.4 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.

$$

GAC059-133-219-270650-
/O.EXT.KFFC.FL.W.0260.000000T0000Z-091228T2120Z/
/PNFG1.1.ER.091225T1642Z.091227T1200Z.091228T1520Z.NO/
1151 AM EST SAT DEC 26 2009

...FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD. 
* UNTIL MONDAY AFTERNOON. 
* AT 11 AM SATURDAY THE STAGE WAS 14.9 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY SUNDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.

$$

GAC303-319-270650-
/O.CON.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.091226T1045Z.091226T1545Z.000000T0000Z.NR/
1151 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE. 
* UNTIL FURTHER NOTICE. 
* AT 10 AM SATURDAY THE STAGE WAS 18.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18 FEET. 

$$

GAC209-283-309-270650-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091218T1937Z.091226T0500Z.000000T0000Z.NO/
1151 AM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON.
* UNTIL FURTHER NOTICE. 
* AT 11 AM SATURDAY THE STAGE WAS 17.3 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE FALLING FOR THE NEXT FEW DAYS.
* AT 17 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD.

$$
000 
WGUS82 KFFC 262228
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EST SAT DEC 26 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE  AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

&&

GAC021-153-169-207-289-271227-
/O.CON.KFFC.FL.W.0261.000000T0000Z-091229T0720Z/
/MACG1.1.ER.091225T2248Z.091227T1800Z.091229T0120Z.NO/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL LATE MONDAY NIGHT. 
* AT 4 PM SATURDAY THE STAGE WAS 19.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.8 FEET BY SUNDAY 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009.
  

$$

GAC091-271-315-271226-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 4 PM SATURDAY THE STAGE WAS 14.2 FEET...AND SLOWLY FALLING.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* AT 14.0 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE 
  WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.3 FEET ON SEP 30 2009.
  

$$

GAC209-271-309-271226-
/O.CON.KFFC.FL.W.0223.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.091215T1530Z.091221T1415Z.000000T0000Z.NO/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL FURTHER NOTICE. 
* AT 4 PM SATURDAY THE STAGE WAS 15.1 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* THE RIVER WILL CONTINUE TO REMAIN NEARLY STEADY AROUND 15.2 FEET
  THROUGH EARLY TUESDAY.
* AT 15.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON 
  THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF 
  THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE.

$$

GAC117-121-271226-
/O.CON.KFFC.FL.W.0257.000000T0000Z-091227T2000Z/
/APHG1.1.ER.091225T0930Z.091226T1545Z.091227T1400Z.NO/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA
* UNTIL SUNDAY AFTERNOON. 
* AT 4 PM SATURDAY THE STAGE WAS 8.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* AT 9.0 FEET...ALPHARETTA GREENWAY EXPERIENCES SIGNIFICANT FLOODING 
  AND RESULTS IN CLOSURE OF MOST OF THE WALKING AND BIKING PATHS.
  

$$

GAC217-247-270600-
/O.CON.KFFC.FL.W.0263.000000T0000Z-091227T0600Z/
/MYRG1.1.ER.091226T0445Z.091226T1545Z.091227T0000Z.UU/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* UNTIL LATE TONIGHT. 
* AT 4 PM SATURDAY THE STAGE WAS 11.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  SOCKWELL ROAD BEGINS TO FLOOD IN NEWTON COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON MAR 29 2009.
  

$$

GAC059-133-219-271226-
/O.CON.KFFC.FL.W.0260.000000T0000Z-091228T2120Z/
/PNFG1.1.ER.091225T1642Z.091227T1200Z.091228T1520Z.NO/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL MONDAY AFTERNOON. 
* AT 4 PM SATURDAY THE STAGE WAS 15.0 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 15.2 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES NEAR THE RIVER.
  

$$

GAC303-319-271226-
/O.CON.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.091226T1045Z.091226T2130Z.000000T0000Z.NR/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE 
* UNTIL FURTHER NOTICE. 
* AT 4 PM SATURDAY THE STAGE WAS 18.5 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON SEP 23 2009.
* THE RIVER APPEARS TO HAVE CRESTED THIS AFTERNOON AND IS EXPECTED TO
  REMAIN NEARLY STEADY TONIGHT AND BEGIN FALLING ON SUNDAY.
  

$$

GAC209-283-309-271226-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091218T1937Z.091226T0500Z.000000T0000Z.NO/
527 PM EST SAT DEC 26 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 4 PM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE 
  PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD 
  RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED 
  BY WATER. WATER COVERS PORTIONS OF DEAD RIVER ROAD.
* THE RIVER WILL CONTINUE FALLING SLOWLY THROUGH MONDAY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 17.9 FEET ON NOV 18 2009.
  

$$
000 
WGUS82 KFFC 270822
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 AM EST SUN DEC 27 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR AVANT MINE OCONEE  AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 

  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-272222-
/O.CON.KFFC.FL.W.0261.000000T0000Z-091229T0417Z/
/MACG1.1.ER.091225T2248Z.091227T1200Z.091228T2217Z.NO/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL MONDAY EVENING. 
* AT 230 AM SUNDAY THE STAGE WAS 20.4 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING NEAR 21.0 FEET THIS 
  MORNING...THEN BEGIN FALLING BY THIS AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW AFTERNOON.
* BETWEEN 20 AND 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL IS FLOODED NORTH OF THE 
  FIFTH STREET BRIDGE AND AGRICULTURAL FLOODING CONTINUES NORTH AND 
  SOUTH OF MACON.
  

$$

GAC091-271-315-272221-
/O.CON.KFFC.FL.W.0207.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.091208T1552Z.091217T1300Z.000000T0000Z.NO/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 245 AM SUNDAY THE STAGE WAS 14.1 FEET...AND SLOWLY FALLING.
* MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS 
  FORECAST TO CONTINUE.  
* FLOOD STAGE IS 12 FEET. 
* THE RIVER WILL CONTINUE TO SLOWLY FALL OVER THE NEXT COUPLE OF 
  DAYS...BUT MAY BEGIN RISING AGAIN LATER IN THE WEEK.
* AT 14 FEET...MODERATE FLOODING OCCURS WITH ROADS TO HOMES ALONG 
  THE WEST SIDE OF THE RIVER IN ABBEVILLE INACCESSIBLE. 
  BETWEEN 13 AND 14 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO 
  THE RIVER CONTINUES IN THE FLOOD PLAIN WITH FLOODING OF THE PARK 
  AND PARKING LOT AT THE BOAT RAMP.
  

$$

GAC209-271-309-272221-
/O.CON.KFFC.FL.W.0223.000000T0000Z-091231T1800Z/
/LBRG1.1.ER.091215T1530Z.091221T1415Z.091231T1200Z.NO/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* UNTIL THURSDAY AFTERNOON. 
* AT 3 AM SUNDAY THE STAGE WAS 15.1 FEET...AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL REMAIN NEARLY STEADY OVER THE NEXT SEVERAL DAYS.
* AT 15 FEET... MINOR FLOODING OCCURS WITH WATER OVERFLOWING INTO 
  THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON THE RIGHT BANK ARE 
  FLOODED AND GENERAL AGRICULTURE AND TIMBER INTERESTS ARE 
  AFFECTED. ALSO...WATER REACHES THE TOP OF THE BOAT RAMP NEAR THE 
  HIGHWAY 341 BRIDGE.

$$

GAC059-133-219-272221-
/O.CON.KFFC.FL.W.0260.000000T0000Z-091229T0336Z/
/PNFG1.1.ER.091225T1642Z.091227T1200Z.091228T2136Z.NO/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL MONDAY EVENING. 
* AT 230 AM SUNDAY THE STAGE WAS 15.2 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 11 FEET. 
* THE RIVER WILL CONTINUE SLOWLY RISING...REACHING NEAR 15.3 FEET
  LATER THIS MORNING. THE RIVER WILL BEGIN TO FALL THIS AFTERNOON...
  DROPPING BELOW FLOOD STAGE MONDAY AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES IN FIELDS...WOODLANDS AND 
  PASTURES NEAR THE RIVER.
  

$$

GAC303-319-270852-
/O.CAN.KFFC.FL.W.0267.000000T0000Z-091227T0822Z/
/OCOG1.1.ER.091226T1045Z.091226T2345Z.091227T0536Z.NR/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR THE AVANT MINE
* AT 245 AM SUNDAY THE STAGE WAS 17.7 FEET...AND FALLING.
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE FALLING.
  

$$

GAC167-303-319-272221-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.091226T1800Z.091227T0745Z.000000T0000Z.NO/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 3 AM SUNDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* BETWEEN 17 AND 19 FEET...THE WATER LEVEL REACHES THE TOP OF THE OLD 
  BALLS FERRY ROAD BOAT RAMP ON THE RIGHT BANK AND JUST UPSTREAM 
  FROM THE GEORGIA HIGHWAY 57 BRIDGE...AND APPROACHES THE DIRT 
  PARKING AREA. MINOR FLOODING OF WOODLANDS NEAR THE RIVER OCCURS.
  

$$

GAC209-283-309-272221-
/O.CON.KFFC.FL.W.0225.000000T0000Z-000000T0000Z/
/MTVG1.1.ER.091218T1937Z.091226T0500Z.000000T0000Z.NO/
322 AM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* UNTIL FURTHER NOTICE. 
* AT 3 AM SUNDAY THE STAGE WAS 16.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING...AND MINOR FLOODING IS FORECAST TO 
  CONTINUE. 
* FLOOD STAGE IS 16 FEET. 
* THE RIVER WILL CONTINUE TO FALL OVER THE NEXT COUPLE OF DAYS...BUT 
  REMAIN ABOVE FLOOD STAGE.
* AT 17 FEET...MINOR FLOODING CONTINUES IN THE PASTURES AND WOODLANDS 
  ALONG THE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF 
  MONTGOMERY COUNTY BECOME SURROUNDED BY WATER AND WATER BEGINS 
  TO COVER PORTIONS OF DEAD RIVER ROAD.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 26, 5:25 AM EST, 40 minutes earlier.

Area forecast discussion, Dec 26, 5:25 AM EST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EST SAT DEC 26 2009

.SHORT TERM /TODAY THROUGH MONDAY/...
HIGH PRESSURE WILL SETTLE OVER THE STATE TODAY...RESULTING IN
DRY...SEASONABLY MILD CONDITIONS WITH THE OCCASIONAL HIGH CLOUDS
STREAMING ACROSS TODAY AND OVERNIGHT. MODELS CONTINUE TO SHOW AN
UPPER DISTURBANCE ON SUNDAY SWINGING THRU THE BASE OF A NEARLY
STATIONARY UPPER LOW CURRENTLY SPINNING OVER IA. THIS MAY INCREASE
CLOUDS AND PRODUCE THE OCCASIONAL SPRINKLE OF LIGHT RAIN...BUT NAM
AND GFS AGREE THE BETTER RAIN CHANCES WILL BE NORTH AND SOUTH OF
THE FORECAST AREA ON SUNDAY. THEREFORE...WILL ONLY SHOW A 10% POP
WITH NO MENTION OF MEASURABLE PRECIP AT THIS TIME. BEHIND THIS
DISTURBANCE... A REINFORCING DRY COLD FRONT WILL SWEEP ACROSS THE
STATE SUNDAY NIGHT WITH ANOTHER COLD DOME OF HIGH PRESSURE
BUILDING IN FROM THE NW ON MONDAY. PREFERRED THE WARMER MAV
GUIDANCE FOR HIGHS TODAY WITH A MODIFYING AIR MASS UNDER AMPLE
SUNSHINE. A MAV AND MET BLEND LOOK REASONABLE FOR THE REMAINING
PERIODS.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE DOMINATES THROUGH TUESDAY...THEN SLIPS OFF TO THE
EAST AS AN UPPER LOW DEEPENS OVER THE SOUTHERN PLAINS. THIS WILL
PRODUCE ANOTHER GULF LOW THAT GFS AND ECMWF AGREE WILL APPROACH SOUTH
GA ON WEDNESDAY...THEN TRACK ACROSS SOUTH GA AND NORTH FL WEDNESDAY
NIGHT. LOOKS LIKE ANOTHER COLD WEDGE OVERRUNNING RAIN EVENT...WITH
WARM SECTOR AND GREATER INSTABILITIES HOLDING WELL SOUTH OF THE
FORECAST AREA THROUGH WEDNESDAY NIGHT. THEREFORE... WILL JUST MENTION
RAIN FOR NOW... BUT MODERATE AT TIMES... ESPECIALLY WEDNESDAY
AFTERNOON-EVENING. THE SYSTEM IS FAIRLY FAST MOVING... SO EXPECTED
RAINFALL AMOUNTS SHOULD BE IN THE 1 TO 2 INCH RANGE...OR LESS. WRAP
AROUND MOISTURE WILL COLLIDE WITH THE COLD AIR ADVECTING DOWN FROM
THE NW TO BRING A SLIGHT CHANCE OF SNOW TO MAINLY NORTH GA FOR BOTH
THURSDAY AND FRIDAY NIGHTS. TOO FAR OUT TO HAVE ANY CONFIDENCE...BUT
IF THE PATTERN VERIFIES... WOULD NOT EXPECT ANY SIGNIFICANT
ACCUMULATIONS WITH THIS PATTERN.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THIS FORECAST PERIOD
WITH WEST WINDS AT 10 KTS OR LESS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  33  55  31  51 /   5   5  10   5   5
ATLANTA         52  34  52  30  47 /   5   5  10   5   5
BLAIRSVILLE     48  26  47  25  45 /   0   5  10  10   5
CARTERSVILLE    52  27  53  26  46 /   5   5  10  10   5
COLUMBUS        55  33  58  32  52 /   5   5  10  10   5
GAINESVILLE     52  32  51  30  48 /   5   5  10  10   5
MACON           56  32  58  31  54 /   5   5  10  10   5
ROME            52  27  54  29  49 /   0   5  10  10   5
PEACHTREE CITY  53  25  55  26  47 /   5   5  10   5   5
VIDALIA         57  35  59  35  54 /   0   5  10  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, Dec 26, 5:45 AM EST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 AM EST SAT DEC 26 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
545 AM EST SAT DEC 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE STATE FROM THE WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 11:40 PM ESTRiver Flood WarningFFCButts, Henry, Newton12 hr
Dec 25, 11:52 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding10 hr
Dec 26, 1:11 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson5 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.